# SDR 96ZZZX3011

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON20C5
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Pin
- Part number: C48710
- Condition: Cracked
- Location: Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR IN FOR OVERHAUL.  NDT TEST REVEALED TRUNNION PIN CRACK.
